Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 63, NWS Shreveport, LA

July 6, 2007Gregg County, Harrison County, Panola County, Texas

NWS Shreveport, LA issued this flash flood warning at Jul 6, 2007, 3:31 AM CDT for Gregg County, Harrison County, Panola County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2007, 3:31 AM CDT (08:31 UTC)
Expired
Jul 6, 2007, 7:30 AM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

Counties Gregg County, TX, Harrison County, TX, Panola County, TX

The radar

The Shreveport radar (KSHV), 55 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:00 AM CDTFLASH FLOODLongview, TXMULTIPLE ROADS FLOODED AND CLOSED IN GREGG COUNTY.
Jul 6, 6:30 AM CDTFLASH FLOODLongview, TXNUMEROUS STREETS AND THE INTERSECTION OF LOOP 281 AND HIGHWAY 80 UNDER WATER.
Jul 6, 7:00 AM CDTFLASH FLOOD16 Se Marshall, TXNWS EMPLOYEE REPORTS WATER OVER HIGHWAY 451 EAST OF ELYSIAN FIELDS.
Jul 6, 7:00 AM CDTFLASH FLOODMarshall, TXHIGHWAY 59 IS CLOSED IN THE CITY OF MARSHALL DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 149 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2007-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2007-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 060837
FFWSHV
TXC183-203-365-061230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 AM CDT FRI JUL 6 2007

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
  GLADEWATER...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...

* UNTIL 730 AM CDT

* AT 314 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING FROM A THUNDERSTORM CLUSTER IN CHEROKEE COUNTY...MOVING 
  NORTHEAST AT 20 MPH INTO GREGG...HARRISON AND PANOLA COUNTIES.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  LONGVIEW...LIBERTY CITY...CLARKSVILLE...HALLSVILLE...DEBERRY...ELYSIAN    
  FIELDS...HARLETON...WASKOM...WOODLAWN AND KARNACK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3220 9457 3239 9448 3237 9498 3253 9498
      3267 9469 3281 9471 3269 9452 3269 9437
      3275 9426 3269 9421 3272 9413 3269 9406
      3200 9406 3199 9402 3199 9402 3198 9459

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 9:30 PM CDT, 6 hours 1 minute earlier.

Area forecast discussion, Jul 5, 9:30 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT THU JUL 5 2007

.DISCUSSION...

WILL NOT UPDATE AT THIS TIME. FORECAST FOR FIRST HALF OF NIGHT
LOOKS FINE. NOT HIGHLY CERTAIN ABOUT THE WAY THINGS ARE GOING TO
WORK OUT AS FAR AS THE EXPECTED INCREASE IN RAINFALL COVERAGE AND
INTENSITY AFTER MIDNIGHT WHEN THE WX/POP FORECAST GOES CATEGORICAL
CENTRAL AND WEST. WILL CONSIDER A PRE MIDNIGHT UPDATE IF
NEEDED...BUT TEMPS AND WX LOOK GOOD RIGHT NOW. /17/

&&

.AVIATION...

WATER VAPOR IMAGERY SHOWS UPPER LEVEL LOW HAS DRIFTED TO NE
TEXAS...W/A SHEAR AXIS RUNNING SW-NE OVER CENTRAL TEXAS.  AREA
RADARS SHOW A BROAD SWATH OF MODERATE TO HEAVY RAINFALL...MAINLY
CONFINED TO THE NECHES RIVER BASIN.  LATEST MODELS INDICATE
PERSISTENCE OVER THE NEXT 24 HRS...W/VFR CONDITIONS CURRENTLY OVER
ALL BUT NE TEXAS.  00Z KSHV SOUNDING REMAINS WET...W/PWATS RIGHT AT
2 INCHES...AND THE LATEST NAM FORECAST SOUNDINGS ONLY SATURATE
FURTHER OVER THE NEXT 24 HRS.  W/THICK VFR CEILINGS IN PLACE...FOG
DEVELOPMENT SHOULD BE MARGINALLY IFR AT A FEW SITES OVERNIGHT...BUT
SOUNDINGS INDICATE CEILINGS SHOULD LOWER TO MVFR/IFR AND PERSIST
THROUGH MUCH OF THE MORNING HOURS FRIDAY.  CONVECTIVE ACTIVITY WILL
REMAIN WIDESPREAD DURING THE DAY THURSDAY. /44/

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT THU JUL 5 2007/

DISCUSSION...
BUSY DAY TODAY...AND ACTIVE SHORT TERM PERIOD THROUGH FRIDAY. HAVE
POSTED A FLASH FLOOD WATCH TIL 21Z FRIDAY FOR ALL OF E TX/EXTREME SW
AR/AND NW LA. ROUND ONE HAS WEAKENED...ALTHOUGH MODERATE TO HEAVY
RAINFALL CONTINUES ALONG THE REMNANT OUTFLOW BOUNDARY FROM THE EARLIER
SE TX MCS. AS EXPECTED...OLD MCV FOCUSED VERY HEAVY RAINFALL AND
FLOODING ACROSS THE WESTERN SECTIONS OF NE TX...BUT HAS SINCE MERGED
WITH THE BROAD CIRCULATION ASSOCIATED WITH THE WEAK CLOSED LOW/SHEAR
AXIS WHICH HAS SHIFTED EVER SO SLOWLY N ACROSS NCNTRL TX. THERE
REMAINS SOME UNCERTAINTY AS TO EXACTLY WHERE/HOW MUCH ENERGY FROM THIS
SYSTEM LIFTS NE ALONG THE ELONGATED SHEAR AXIS...AS IT BECOME
STRETCHED W-E ACROSS NE TX/S AR AS A SHORTWAVE DIVES SE ACROSS THE MID
MS VALLEY. GFS CONTINUES TO SHIFT FROM CONVECTIVE FEEDBACK
PROBLEMS...BUT HAS REMAINED LARGELY UNCHANGED SINCE ITS 6Z RUN...WITH
GOOD AGREEMENT WITH THE ECMWF/UKMET WITH SOME OF THE ENERGY DRIFTING
NE ACROSS THE FORECAST AREA TONIGHT. THE NAM/NGM ARE THE OUTLIERS WITH
THIS SYSTEM...MAINTAINING CLOSED CIRCULATION OVER CNTRL TX. GIVEN THE
LACK OF RUN TO RUN CONSISTENCY IN THE PROGS WITH THIS SYSTEM OVER THE
LAST 2 WEEKS...AM INCLINED TO LEAN WITH PERSISTENCE AND MAINTAIN
SYSTEM OVER TX...BUT ALL MODELS CONTINUE W-E TROUGHINESS OVER THE
FORECAST AREA THROUGH SUNDAY. THUS...UNSETTLED WEATHER MAY CONTINUE
THROUGH THAT TIME.

AIR MASS REMAINS WORKED OVER ACROSS E TX/N LA IN WAKE OF FIRST ROUND
OF CONVECTION...BUT THIS WILL REMAIN SHORT LIVED AS ADDITIONAL
REDEVELOPMENT OCCURS THIS EVENING ALONG THE 850 MB 25-30 KT LLJ AXIS
OVER SE/E TX. PW/S REMAIN VERY HIGH...BETWEEN 2-2.25...WITH
UNIDIRECTIONAL FLOW FROM THE SFC-25KFT YIELDING THE POSSIBILITY OF
CELL TRAINING ACROSS MUCH OF THE FLASH FLOOD WATCH AREA TONIGHT.
LOOKING AT QPF TOTALS OF WIDESPREAD 2-4 AMOUNTS...WITH ISOLATED
HIGHER AMOUNTS NEARING 6 POSSIBLE ESPECIALLY OVER E TX. CONVECTION
WILL LIKELY BUILD ENE EARLY FRIDAY POSSIBLY ALONG LARGE OUTFLOW
BOUNDARIES...MUCH LIKE WHAT HAS HAPPENED OVER THE LAST 3 DAYS WITH THE
SCNTRL/SE TX MCS/S...WHICH WILL ALSO PROVIDE ADDITIONAL FOCUS FOR VERY
HEAVY RAINFALL ACROSS SCNTRL AR/N LA FRIDAY. WILL ALLOW MID SHIFT
DECIDE WHETHER OR NOT TO EXTEND THE WATCH EWD ACROSS SCNTRL AR/REST OF
N LA FRIDAY GIVEN UNCERTAINTY WITH THE EVOLVING SYSTEM/ITS TRACK...AND
CONVECTION TRENDS AT THAT TIME OF THE NEW ZONE PACKAGE. FFG REMAINS
HIGH ACROSS THE AREAS E OF THE WATCH...WITH ONLY 2-4 QPF AMOUNTS
OBSERVED IN THE LAST 2 WEEKS.

BELIEVE MAIN HEAVY RAINFALL THREAT WILL SHIFT E OUT OF E TX BY
MIDDAY...BUT CAN/T RULE OUT ADDITIONAL REDEVELOPMENT WITH LIMITED
HEATING DURING THE AFTERNOON. SHEAR AXIS WILL LIKELY LINGER THROUGH
THE WEEKEND...WITH ADDITIONAL REDEVELOPMENT POSSIBLE MAINLY ACROSS
E TX/N LA FRIDAY NIGHT/SATURDAY. HOWEVER...GIVEN THAT THE WINDS ARE
VEERING MORE WESTERLY BY THAT TIME...DON/T THINK THAT THE HEAVY
RAINFALL THREAT WILL BE THAT WIDESPREAD...BUT CAN/T COMPLETELY BE
RULED OUT.

HAVE NOT SPENT MUCH TIME WITH THE EXTENDED PORTIONS OF THE
FORECAST...BUT GENERAL MEDIUM RANGE CONSENSUS DEVELOPS/MAINTAINS A
WEAK TROUGHINESS PATTERN ACROSS OK/TX MONDAY...WHICH LINGERS THROUGH
MUCH OF THE REST OF THE WEEK...SANDWICHED B/W THE DESERT SW
RIDGE...AND THE BUILDING SE U.S RIDGE. THUS...HAVE MAINTAINED SLIGHT
CHANCE/LOW CHANCE POPS THROUGHOUT THE REMAINDER OF THE FORECAST...BUT
AGAIN...CONSIDERABLE UNCERTAINTY STILL REMAINS.

PRELIMS ARE NEXT...

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  82  72  88 /  70  80  60  30
MLU  72  83  71  88 /  50  80  60  40
DEQ  70  83  70  89 /  70  70  40  30
TXK  70  83  71  88 /  70  80  50  30
ELD  72  82  70  89 /  50  80  50  30
TYR  71  82  72  88 /  90  80  50  30
GGG  71  82  72  88 /  90  80  50  30
LFK  72  84  72  89 /  80  80  50  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     LAFAYETTE...AND MILLER.

LA...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     BOSSIER...CADDO...DE SOTO...NATCHITOCHES...RED
     RIVER...SABINE LA...AND WEBSTER.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...
     GREGG...HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...
     RED RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
     SMITH...TITUS...UPSHUR...AND WOOD.

&&

17/44
Hazardous weather outlook, Jul 5, 12:00 PM CDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT THU JUL 5 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-061100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT...AHEAD OF A
STATIONARY UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS. GIVEN
THAT THE AIR MASS REMAINS VERY MOIST...THE RAINFALL MAY BE HEAVY AT
TIMES...WITH SOME STORMS PRODUCING ONE TO TWO INCHES OF RAIN PER
HOUR...AND MOVING REPEATEDLY OVER THE SAME AREAS. THE FLOODING THREAT
THIS AFTERNOON WILL PRIMARY REMAIN CONFINED TO THE WESTERN SECTIONS
OF EAST TEXAS...MAINLY WEST OF A GILMER TO HENDERSON LINE.
HOWEVER...LOCALIZED FLOODING OF LOW LYING...POOR DRAINAGE AREAS WILL
BE POSSIBLE ANYWHERE ACROSS THE REMAINDER OF NORTHEAST TEXAS AND
NORTH LOUISIANA WHERE THUNDERSTORMS PRODUCE EXCESSIVE HEAVY
RAINFALL. RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE
ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA THIS AFTERNOON...WITH
ISOLATED AMOUNTS NEARING FOUR INCHES POSSIBLE.

WHILE THE SHOWERS AND THUNDERSTORMS MAY DIMINISH A BIT LATE THIS
AFTERNOON AND EVENING...ADDITIONAL REDEVELOPMENT IS LIKELY TONIGHT
OVER ALL OF THE FOUR STATE REGION...AS THIS UPPER LEVEL LOW
PRESSURE SYSTEM REMAINS NEARLY STATIONARY OR SLOWLY LIFTS A
TAD NORTHEAST TOWARDS NORTHEAST TEXAS. LOCALLY HEAVY RAINFALL IS
POSSIBLE WITH THESE STORMS OVERNIGHT...WITH A MORE WIDESPREAD THREAT
OF FLASH FLOODING INCREASING AS THE SOILS REMAIN SATURATED. RAINFALL
AMOUNTS TONIGHT OF ONE TO THREE INCHES WITH ISOLATED AMOUNTS NEARING
FIVE INCHES WILL BE POSSIBLE TONIGHT...WITH THE HEAVIER RAINFALL
AXIS CONFINED MAINLY SOUTH OF A CLARKSVILLE TEXAS...TO TEXARKANA AND
STAMPS ARKANSAS LINE...INCLUDING NORTHWEST LOUISIANA WEST OF A MINDEN
TO NATCHITOCHES LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE IN PROGRESS
FRIDAY MORNING ACROSS MUCH OF THE FOUR STATE REGION...WITH THE
HEAVIEST RAINFALL AXIS EXPECTED TO BE OVER EASTERN TEXAS...
SOUTHCENTRAL ARKANSAS...AND NORTHERN LOUISIANA. RAINFALL AMOUNTS OF
ONE TO THREE INCHES ARE EXPECTED OVER THESE AREAS...WITH ISOLATED
HIGHER AMOUNTS OF FOUR INCHES POSSIBLE. THIS WILL MAINTAIN THE THREAT
FOR SIGNIFICANT FLOODING...ESPECIALLY OVER AREA WHERE RAIN RATES
REMAIN EXCESSIVE...AND THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME
AREAS. RAINFALL INTENSITIES ARE EXPECTED TO DIMINISH SOME BY LATE
MORNING OR EARLY AFTERNOON...THUS REDUCING THE FLOOD THREAT.
ADDITIONAL SHOWER AND THUNDERSTORM REDEVELOPMENT IS POSSIBLE FRIDAY
NIGHT OVER EAST TEXAS...SOUTHCENTRAL ARKANSAS...AND NORTH LOUISIANA
AS THIS UPPER LEVEL DISTURBANCE LINGERS OVER THE REGION...THUS
CONTINUING THE POTENTIAL FLOODING THREAT. SCATTERED THUNDERSTORMS
WILL REMAIN POSSIBLE ACROSS THE AREA THROUGH WEDNESDAY AS WELL.

PLEASE STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS FROM THE
NATIONAL WEATHER SERVICE IN SHREVEPORT CONCERNING THIS POTENTIAL
FLOOD THREAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL WILL LIKELY BE REQUIRED ACROSS EAST TEXAS AND
POSSIBLE NORTHWEST LOUISIANA THIS AFTERNOON AND TONIGHT.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:50 PM CDTFlash Flood WarningSHVCherokee3 hr
Jul 6, 1:28 AM CDTFlash Flood WarningSHVCherokee, Rusk, Smith4 hr
Jul 6, 3:31 AM CDTFlash Flood WarningSHVHarrison, Panola4 hr
Jul 6, 5:24 AM CDTFlash Flood WarningSHVCherokee, Rusk, Smith4 hr
Jul 6, 7:44 AM CDTFlash Flood WarningSHVGregg, Harrison, Panola4 hr
Jul 6, 8:05 AM CDTFlash Flood WarningSHVMarion4 hr
Jul 6, 8:50 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Jul 6, 9:22 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches24 days
Jul 6, 9:32 AM CDTFlash Flood WarningSHVCherokee, Rusk, Smith118 min
Jul 6, 9:34 AM CDTRiver Flood WarningSHVUpshur, Wood11 hr
Jul 6, 9:37 AM CDTRiver Flood WarningSHVGregg49 hr
Jul 6, 10:22 AM CDTRiver Flood WarningSHVGregg, Rusk25 days
Jul 6, 10:22 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk22 days
Jul 6, 10:22 AM CDTRiver Flood WarningSHVPanola, Shelby24 hr
Jul 6, 10:30 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur6 days
Jul 6, 3:45 PM CDTRiver Flood WarningSHVCass, Harrison, Marion5 days
Jul 6, 3:50 PM CDTRiver Flood WarningSHVCass, Marion42 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.